How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

RA - 130

Customer Question

I was treating an infection under my wisdom tooth with antibiotics..had an allergic reaction to antibiotics so I took benadryl..accidentally took too much benadryl..was suppose to take 4 teaspoons and I took 8..45 mins to one hour later I got very light headed and my heart went into tachycardia..I went to emergency room..I was monitored and treated for low pottasium and sent home..10 days later I had my second tachycadia after taking hydrocodone for pain..again they found nothing wrong accept my pottasium and so I was put on a pottasium regiment and sent home..six days after that I had a 3rd tachycardia..cardiologist can't find any defects with my heart..currently wearing a 3 week I'm getting pressure behind eyes and nose..sometimes around temple..the pressure comes and goes like spasms..sometimes a tingling sensation goes to the back of my head..also have tingling numbness in my legs and bottom of feet..sometimes my legs cramp..I've had blood work done..ekg..CT scan right after my 2nd tachycardia and the ER doctor did not find anything..even tested my thyroid..
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Chip replied 4 years ago.

And all this has been only since you took the benadryl? What was said about the persistently low potassium?

Customer: replied 4 years ago.

they have no idea why potassium is low

Expert:  Dr. Chip replied 4 years ago.
How low was it? Has it been checked recently?
Customer: replied 4 years ago.

it was checked last almost two weeks ago and it was slightly low at 3.2


Expert:  Dr. Chip replied 4 years ago.
OK, Do you know what your TSH level was and were your calcium and magnesium levels checked?
Customer: replied 4 years ago.
I'm not sure of the actual numbers but I can tell you thyroid was checked twice and I was told it was fine..magnesium checked out..not sure if calcium was checked
Customer: replied 4 years ago.


potassium last checked 5 days ago and it was at 5.1..still having headaches nausea and tingling in feet and diarrhea

Expert:  Camille-Moderator replied 4 years ago.

Hi, I’m a moderator for this topic. It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you right away, but sometimes finding the right professional can take a little longer than expected. I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you. Thank you!

Customer: replied 4 years ago.
Please cancel